# SDR ASAA2015021010595

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 19,081 hours, 5,741 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Fault Code
- Condition: Activated
- Location: Apu
- Part time: 4,956 hours, 8,501 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HAS HISTORY OF FAULT LIGHT ILLUMINATING DURING CSS.  ACFT GROUNDED.  R & R APU IAW TC 78349010.  OPS TEST GOOD.
